- Turkish Journal of Mathematics
- Volume:33 Issue:1
- Multiple Positive Solutions for Nonlinear Third-Order Boundary Value Problems in Banach Spaces
Multiple Positive Solutions for Nonlinear Third-Order Boundary Value Problems in Banach Spaces
Authors : Feng WANG
Pages : 55-63
View : 9 | Download : 7
Publication Date : 0000-00-00
Article Type : Research Paper
Abstract :This paper deals with the positive solutions of nonlinear boundary value problems in Banach spaces. By using fixed point index theory, some sufficient conditions for the existence of at least one or two positive solutions to boundary value problems in Banach spaces are obtained. An example illustrating the main results is given.Keywords : Positive solutions, boundary value problem, Banach spaces, fixed point index